Erratum | Open Access
B. E. Rhoades, Pali Sen, "Erratum to “Lower Bounds for Some Factorable Matrices”", International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 029096, 3 pages, 2007. https://doi.org/10.1155/2007/29096
Erratum to “Lower Bounds for Some Factorable Matrices”
The purpose of this erratum is to correct both the mathematical and typographical errors made in 2006.
Copyright © 2007 B. E. Rhoades and Pali Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.